# SDR 2012FA0000681

- Difficulty date: June 10, 2012
- Submitted: October 9, 2012
- Operation: General aviation
- Aircraft: N364JB
- Make and model: Beech A36
- Aircraft serial: E3079
- Engine: Cont IO550*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Strobe Switch
- Part time: 516 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE INSPECTION, NOTED THAT THE STROBE LIGHTS WOULD REMAIN ON AFTER THE SWITCH WAS SELECTED OFF.  TROUBLESHOOTING REVEALED THE SWITCH TO BE DEFECTIVE.  REMOVED SWITCH AND DISASSEMBLED AND IT WAS FOUND THAT THE SOLDIER JOINT HOLDING THE BRAIDED WIRE WAS BROKEN AND WELDED ITS SELF TO THE LINE POST.  SWITCH WAS REPLACED IAW AD2008-13-17 IN MAY 2009.
